- -

A disjointly tight irresolvable space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

A disjointly tight irresolvable space

Show full item record

Bella, A.; Hrusak, M. (2020). A disjointly tight irresolvable space. Applied General Topology. 21(2):326-329. https://doi.org/10.4995/agt.2020.13836

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/151454

Files in this item

Item Metadata

Title: A disjointly tight irresolvable space
Author: Bella, Angelo Hrusak, Michael
Issued date:
Abstract:
[EN] In this short note we prove the existence (in ZFC) of a completely regular countable disjointly tight irresolvable space by showing that every sub-maximal countable dense subset of 2c is disjointly tight.
Subjects: Irresolvable , Disjointly tight , Empty interior tightness
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2020.13836
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2020.13836
Project ID:
info:eu-repo/grantAgreement/UNICT//PIACERI 2020%2F22/
info:eu-repo/grantAgreement/UNAM//IN104220/MX/Combinatoria Infinita./
info:eu-repo/grantAgreement/CONACyT//A1-S-16164/
Thanks:
The research of the first author was supported by the grand PIACERI 2020/22 (linea 2) from the University of Catania. The research of the second author was supported by PAPIIT grant IN104220, and by a CONACyT grant A1-S-16164.[+]
Type: Artículo

References

O. T. Alas, M. Sanchis, M. G. Tkacenko, V. V. Tkachuk and R. G. Wilson, Irresolvable and submaximal spaces: Homogeneity versus $sigma$-discreteness and new ZFC examples, Topol. Appl. 107 (2000), 259-273. https://doi.org/10.1016/S0166-8641(99)00111-X

A. Bella and V. I. Malykhin, Tightness and resolvability, Comment. Math. Univ. Carolinae 39, no. 1 (1998), 177-184.

E. K. van Douwen, Applications of maximal topologies, Topol. Appl. 51 (1993), 125-139. https://doi.org/10.1016/0166-8641(93)90145-4 [+]
O. T. Alas, M. Sanchis, M. G. Tkacenko, V. V. Tkachuk and R. G. Wilson, Irresolvable and submaximal spaces: Homogeneity versus $sigma$-discreteness and new ZFC examples, Topol. Appl. 107 (2000), 259-273. https://doi.org/10.1016/S0166-8641(99)00111-X

A. Bella and V. I. Malykhin, Tightness and resolvability, Comment. Math. Univ. Carolinae 39, no. 1 (1998), 177-184.

E. K. van Douwen, Applications of maximal topologies, Topol. Appl. 51 (1993), 125-139. https://doi.org/10.1016/0166-8641(93)90145-4

R. Engelking, General topology, Heldermann Verlag, Berlin, 1989.

E. Hewitt, A problem of set-theoretic topology, Duke Math. J. 10 (1943), 309-333. https://doi.org/10.1215/S0012-7094-43-01029-4

I. Juhász, L. Soukup and Z. Szentmiklóssy, D-forced spaces: A new approach to resolvability, Topol. Appl. 153, no. 11 (2006), 1800-1824. https://doi.org/10.1016/j.topol.2005.06.007

K. Kunen, Set theory an introduction to independence proofs, North-Holland, Amsterdam, 1980.

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record